I don't know much about it myself, but I believe the Hydrocodeine is worse than the alchohal. I couldn't see where it would hurt to have it checked out if you are that worried about it and ready to talk to your doctor about the hydro. You could always google it and see. I think one symptom of liver trouble is yellowing of the eyes (A sign of jaundice). Like I said though, I really don't know much about it, but I worry about that as well. My husband takes about 8 7.5 tabs a day, sometimes more, and has been for about a year now. I hope everything is ok. Keep us posted!
Taking 10,000 to 15,000 milligrams (10 to 15 grams) of acetaminophen in a period of 24 hours typically results in severe hepatotoxicity. The Acetaminophen is what is the main cause for concern and when taken with alcohol the risk of fatal overdose due to hepatotoxicity can occur with significantly lower levels of APAP when mixed with ethanol. There are simple tests the doctors can do to test your liver functions and it is pretty routine if you don't want to tell your doc about your use but I would suggest you mention your concern so they can do all they can to test your liver. I can also tell you that I have pushed this way too far too many times and when I wake up the next morning I am probably very lucky to be alive.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.